November 13th, 2000, 05:46 AM
Hi all: I have been on phen 30mg. for about a month now and have not lost any weight as of yet. I take estrastest hormone. I was wondering if any one on this hormone was also taking phen and if they are losing and if you are How? Thanks, would love a reply maybe it will help. Lynn.
November 13th, 2000, 07:31 AM
Is that hormone estagen(sorry, spelling)? I of coarse am not a doctor but I was talking to my mother about this just the other day. Her doctor first had her on an estogen supplement and she kept gaining weight, reguardless of how many miles she ran and how well she ate. My Mom read a book (I will get the name for you when she gets back into town) about the levels of hormones a womans body has going through menopause and after(I sure hope I am correct on your question here)
To make a long story short- both estrogen and progestoren drop. The estrogen level actually is higher than the progestoren level and it suggests that a progestoren hormone is needed to meet the estrogen level to make both hormones levels the same(they are the same before a woman ovulates)
Since using this progestoren creme, she has lost about 13lbs and is actually not felling tired anymore and let me tell you, her moods are much more stable!
I hope this helped some and I know there are a lot of different views out there, take what you will and keep working at it!
Also, have you been measuring yourself to make sure it is not muscle you are gaining and loosing weight? Just a thought
Again, if I am completely off on your question, sorry
November 13th, 2000, 08:03 AM
Hi I was on Estirhist too It is a premirin combo with testerone (spelling) I had a total hystorectormy (spelling?) for these cases the creme can not do!! I am on premerin now I did take the creme but like I said it was not the best thing for people that have had the ovaries removed. I have started to lose weight again after two years and lot of stress the phen does help I take it at 11:30 37.5 mg but I have had to excerize and such I also had to be put on elavil a different type of antidepessent. Just waking fast pace for 20min and cut down on eating I lose an average of 4lbs a week. Two weeks ago I gained 1 lb because I ate no pill can help if you want to eat alot but for us that really do not eat a hole lot we must cut back to at least 1,000 to 700 calories a day with walking. and then grandully increase the calories later. Drink lots of water to flush out the retention almost 48oz then the I do not gain water retention from the hormones. Its hard but you can do it
November 13th, 2000, 08:23 AM
Just some added info,
My mom also had a total hystorectomy about 18 years ago. She is not taking the creme for that, just for menopause. (she has gone through menopause and now on the other side)Also, I think everyone reacts in different ways with the hormone thing. As I said before, I am far from a doctor, just a friend with a post menopausal mother
hugs to all,
November 13th, 2000, 07:00 PM
I want to thank all of you for answering my post somehow it always seems to help. I went back to the doctor this afternoon and he said maybe the 30mg wasn't enough and of course he said the hormone did not cause my weight gain (bologna)! But he gave me Adipex-p. 37.5mg tablets. Mine do not look like what my daughter takes. These are white tablets with blue specks does anyone else have this color of Adipex? I don't know that much about what they look like just hers look different. Thanks for all the help. I am considering going back to the premium hormone instead of estratest. I dont think I gained as much on it as I did the estratest,with one of these (take one and eat everything that doesn't move!!!!Thanks again. Lynn
Search Engine Friendly URLs by vBSEO